Random Walks on the Folded Hypercube

Hong Chen,
Xiaoyan Li,
Cheng-Kuan Lin,

Abstract


Random walks are basic mechanism for many dynamic processes on the network. In this paper, we study the global mean first-passage time (GMFPT) of random walks on the n -dimensional folded hypercube FQn. FQn is a variation of the hypercube Qn by adding complementary edges, and characterized with the superiorities of smaller diameter and higher connectivity than the hypercube. We initiate a more concise formula to the Kirchhoff index by using the spectra of the Laplace matrix of FQn. We also obtain the explicit formula to GMFPT, and the exponent of scaling efficiency characterizing the random walks is further determined, finding that it takes less time when random walks on FQn than on Qn. Moreover, we explore random walks on the FQn considering a given trap. Finally, we make some comparison with Qn in Kirchhoff index, noticing a more effective traffic on FQn.


Citation Format:
Hong Chen, Xiaoyan Li, Cheng-Kuan Lin, "Random Walks on the Folded Hypercube," Journal of Internet Technology, vol. 20, no. 6 , pp. 1987-1994, Nov. 2019.

Full Text:

PDF

Refbacks

  • There are currently no refbacks.





Published by Executive Committee, Taiwan Academic Network, Ministry of Education, Taipei, Taiwan, R.O.C
JIT Editorial Office, Library and Information Center, National Dong Hwa University
No. 1, Sec. 2, Da Hsueh Rd. Shoufeng, Hualien 97401, Taiwan, R.O.C.
Tel: +886-3-931-7017  E-mail: jit.editorial@gmail.com